Loading [MathJax]/jax/output/SVG/config.js
Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2024, Volume 36, Issue 2, Pages 1–26 (Mi aa1907)  

Research Papers

Locally isotropic elementary groups

E. Yu. Voronetskii

Chebyshev Laboratory, St. Petersburg State University, Department of Mathematics and Mechanics
References:
Abstract: We construct elementary subgroups of all reductive groups of the local isotropic rank $\geq 2$ over rings and prove their basic properties. In particular, our results may be applied to the automorphism groups of any finitely generated projective modules over commutative unital rings of rank $\geq 3$ at every prime ideal.
Keywords: isotropic reductive groups, elementary groups.
Funding agency Grant number
Russian Science Foundation 19-71-30002
Received: 15.12.2023
Document Type: Article
Language: Russian
Citation: E. Yu. Voronetskii, “Locally isotropic elementary groups”, Algebra i Analiz, 36:2 (2024), 1–26
Citation in format AMSBIB
\Bibitem{Vor24}
\by E.~Yu.~Voronetskii
\paper Locally isotropic elementary groups
\jour Algebra i Analiz
\yr 2024
\vol 36
\issue 2
\pages 1--26
\mathnet{http://mi.mathnet.ru/aa1907}
Linking options:
  • https://www.mathnet.ru/eng/aa1907
  • https://www.mathnet.ru/eng/aa/v36/i2/p1
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:147
    Full-text PDF :4
    References:33
    First page:23
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025